Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lazychristina

Have You Any Idea What These Can Be?

Recommended Posts

Ok,so,first of all i'm on Accutane and since i started it i've been getting milia and some other stuff on my face which look like milia but they're not.They usually only appear after i get a pimple.After the pimple goes away,i'm left with a dark mark and on the very top of that there's something like a white head or milia or something...But actually they're neither:/Have you any idea what they might be?

Share this post


Link to post
Share on other sites

can you post a pic? i wonder if its calcification or something like that? do you use a retinoid? if not i bet that would help your skin alot.

Share this post


Link to post
Share on other sites

can you post a pic? i wonder if its calcification or something like that? do you use a retinoid? if not i bet that would help your skin alot.

I'll try but i don't know if they're gonna show in the picture because my camera is not very good. Edited by lazychristina

Share this post


Link to post
Share on other sites

that is true. i have never been on accutane but sometimes i get those after i pop a pimple. my derm told me the last one i had like that was calcification but i was able to pop it a week later. now i had something else like that before and it was there for months until i put some azelaic acid on it and then it turned into a whitehead and popped and is now gone. i would call your derm or make an appt to see about getting a script for the azelaic acid or a retinoid. of course with you being on accutane i am not sure if you can use those or not.

Share this post


Link to post
Share on other sites

that is true. i have never been on accutane but sometimes i get those after i pop a pimple. my derm told me the last one i had like that was calcification but i was able to pop it a week later. now i had something else like that before and it was there for months until i put some azelaic acid on it and then it turned into a whitehead and popped and is now gone. i would call your derm or make an appt to see about getting a script for the azelaic acid or a retinoid. of course with you being on accutane i am not sure if you can use those or not.

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×